# SDR SWAA2020061780447

- Difficulty date: May 24, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,807 hours, 11,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: R1 Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOORWAY THRESHOLD SUPPORT ANGLE HAS CORROSION ON UPPER SURFACE STA 305 - STA 325 RBL 57. / REMOVED AND REPLACED FWD SERVICE DOORWAY THRESHOLD SUPPORT ANGLE FRM STA 305 TO STA 325; RBL 57 PER SRM 51-40-02. SEE SA-M 326; S/N A1165195 FOR INDIVIDUAL WORK ACCOMPLISHED. ANGLE PART NUMBER 141A8312-5INSP D08
